CSpace

Browse/Search Results:  1-6 of 6 Help

Selected(0)Clear Items/Page:    Sort:
A regulatory insertion-deletion polymorphism in the FADS gene cluster influences PUFA and lipid profiles among Chinese adults: a population-based study 期刊论文
AMERICAN JOURNAL OF CLINICAL NUTRITION, 2018, 卷号: 107, 期号: 6, 页码: 867-875
Authors:  Li, Peiqin;  Zhao, Jing;  Kothapalli, Kumar S. D.;  Li, Xiang;  Li, Hui;  Han, Yuxuan;  Mi, Shengquan;  Zhao, Wenhua;  Li, Qizhai;  Zhang, Hong;  Song, Yiqing;  Brenna, J. Thomas;  Gao, Ying
Favorite  |  View/Download:10/0  |  Submit date:2018/07/30
dyslipidemia  gene polymorphism  fatty acid desaturases  insertion-deletion  long-chain polyunsaturated fatty acids  
Pose Synchronization of Multiple Rigid Bodies Under Average Dwell Time Condition 期刊论文
JOURNAL OF SYSTEMS SCIENCE & COMPLEXITY, 2018, 卷号: 31, 期号: 1, 页码: 215-233
Authors:  Deng, Juan;  Wang, Lin;  Liu, Zhixin;  Hu, Xiaoming
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
Average dwell time  hybrid dynamical systems  pose synchronization  rigid body  SE(3)  
CURVATURE ASPECTS OF GRAPHS 期刊论文
PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, 2017, 卷号: 145, 期号: 5, 页码: 2033-2042
Authors:  Bauer, F.;  Chung, F.;  Lin, Y.;  Liu, Y.
View  |  Adobe PDF(170Kb)  |  Favorite  |  View/Download:23/8  |  Submit date:2018/07/30
A new algorithm for computing the minimum Hausdorff distance between two point sets on aline under translation 期刊论文
INFORMATION PROCESSING LETTERS, 2008, 卷号: 106, 期号: 2, 页码: 52-58
Authors:  Li, Banghe;  Shen, Yuefeng;  Li, Bo
View  |  Adobe PDF(442Kb)  |  Favorite  |  View/Download:11/2  |  Submit date:2018/07/30
Hausdorff Distance  Pattern Recognition  Computational Geometry  
Best approximate solution of matrix equation AXB+CY D=E 期刊论文
SIAM JOURNAL ON MATRIX ANALYSIS AND APPLICATIONS, 2005, 卷号: 27, 期号: 3, 页码: 675-688
Authors:  Liao, AP;  Bai, ZZ;  Lei, Y
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
matrix equation  least-squares solution  best approximate solution  generalized singular value decomposition  canonical correlation decomposition  
Nonstationary weak limit of a stationary harmonic map sequence 期刊论文
COMMUNICATIONS ON PURE AND APPLIED MATHEMATICS, 2003, 卷号: 56, 期号: 2, 页码: 270-277
Authors:  Ding, WY;  Li, JY;  Li, W
View  |  Adobe PDF(119Kb)  |  Favorite  |  View/Download:31/10  |  Submit date:2018/07/30